# SDR 07FDEA04477

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT FRAME 54.1 BETWEEN SHEARTIE IS CORRODED AND CRACKED S-51L TO S-52L.    10-29-07    REMOVED AND REPLACED SHEAR TIE AT FRAME 54.1 BETWEEN SRINGER 51L AND 52L IAW FEDEX A310 SRM 51-40-21 PG 30.
